# SDR FDEA2020052211029

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N138FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42723
- Aircraft time: 6,952 hours, 3,001 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E NOSE BEAM WEB AT THE FUEL SVC DOOR CRACKED REPAIRED LH WING LE NOSE BEAM PER B767 SRM 57-41-13-2R
